# SDR SWAA2022101329295

- Difficulty date: September 24, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED ON BS 500D BTW STR 26L TO STR 26R WL 156 AT FWD CARGO COMPARTMENT 2022-529995 / [01] REPLACED ANGLE - SUPPORT LOCATED ON BS 500D BTW STR 26L TO STR 26R WL 156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV-.  SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
